"Category Theoretic Properties of the A. Rényi and C. Tsallis Entropies"
written by György Steinbrecher, Alberto Sonnino, Giorgio Sonnino,
published by Journal of Modern Physics, Vol.7 No.2, 2016
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Numerical Stability of Generalized Entropies
arXiv preprint arXiv:1603.06240, 2016
[2] Maximal entropy distribution functions from generalized R\'enyi entropy
arXiv preprint arXiv:1606.08730, 2016
[3] Generalized R\'enyi Entropy and Structure Detection of Complex Dynamical Systems
arXiv preprint arXiv:1512.06108, 2015